# SDR AWXA200200699

- Difficulty date: August 2, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 64,658 hours, 25,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5281U6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND ON INBOARD SEAT TRACK FLOOR SUPPORT AT BS 1300 TO 1320, LBL 24. MAINTENANCE REMOVED CORRODED FLOOR SUPPORT AT BS 1300 TO 1320, LBL 24; FABRICATED A NEW FLOOR SUPPORT, AND INSTALLED REPAIR IAW B757-200 SRM 51-40-02, PG. 4-5, & 11.
